# SDR UIEA2021082401859

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NO. 2 ENGINE FAN VIBRATION LEVEL INCREASES BETWEEN FL200 TO FL340 BETWEEN MAT VALVES OF 3.0 TO 4.0. ALSO DURING INTERMEDIATE CLIMB ABOVE FL340.( ACCOMPLISHED VIBE SURVEY IAW 767 AMM 71-00-00 TEST #6. AT MPA VIBES WERE THE HIGHEST  #1 ENG VIBE WAS FAN AT 1.2 AND #2 ENG VIBE WAS FAN AT 2.3. WITHIN LIMITS IAW 767 AMM 71-00-00. OK FOR SERVICE. )
